# SDR CA090129007

- Difficulty date: January 28, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,497 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 89TM109641
- Condition: Worn
- Location: Elevator
- Part time: 5,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF ELEVATOR BELLCRANK IAW SB 00-004R1, WEAR WAS FOUND IN THE BUSHING BOSS PLATE.
